# SDR UHLA2013040100114

- Difficulty date: April 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 23,890 hours, 14,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Defective
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP INDICATOR SHOWING CLEAR IN FLIGHT.  REPLACED VENT FLAP VISUAL INDICATOR FLAG, OPS CHECK GOOD IAW CMM 52-42-22.
